# SDR ASAA2016092018088

- Difficulty date: September 20, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 34,476 hours, 10,076 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 5893543149
- Part serial: 11048H8347
- Condition: Malfunctioned
- Location: L1
- Part time: 21,139 hours, 6,092 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERHEAT LIGHT ON FOR LH FWD WINDOW.  ACFT GROUNDED.  REPLACED LT NR 1 WINDOW IAW AMM 56-11-11-000-801 AND 56-11-11-400-801. GROUND VERIFICATION OF WINDOW HEAT IS GOOD.
